# SDR AALA202207185353

- Difficulty date: July 14, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 82,366 hours, 10,575 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Part number: 112W71106
- Condition: Worn
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFTER THE REMOVAL OF NUMBER 2 ENGINE PYLON AFT FAIRING UPPER AFT MOUNT BOLT DISCOVERED THE WING ATTACH LUG IS WORN. REMOVED AND REPLACED 1EA LVG (FITTING ASSEMBLY) PART NUMBER 112W7110-6 PER B777-200 SRM 51-40-02-06.
